2 doctors weighed in:

Vitamin b complex caused me to break out in acne, after taking it for a year, how long will it take for my skin to improve? I've stopped taking it.

2 doctors weighed in
Dr. Ed Friedlander
Pathology

In brief: There's no telling

Trying to figure out what's causing one to have acne is futile.
Ignore all "pop" ideas and start using topical benzoyl peroxide 1-2x daily, perhaps 5%. It's not pleasant but it's your best friend. If it doesn't clear you, your physician can add prescription strength Rx. My acne remitted when I was 50; yours will too, someday. Until then, manage it like the serious medical problem that it is.

In brief: There's no telling

Trying to figure out what's causing one to have acne is futile.
Ignore all "pop" ideas and start using topical benzoyl peroxide 1-2x daily, perhaps 5%. It's not pleasant but it's your best friend. If it doesn't clear you, your physician can add prescription strength Rx. My acne remitted when I was 50; yours will too, someday. Until then, manage it like the serious medical problem that it is.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Dr. Derrick Lonsdale
Preventive Medicine

In brief: Just because

You are taking a vitamin does not take you "off the hook" for good diet.
Did your skin improve when you stopped taking it?

In brief: Just because

You are taking a vitamin does not take you "off the hook" for good diet.
Did your skin improve when you stopped taking it?
Dr. Derrick Lonsdale
Dr. Derrick Lonsdale
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors